# SDR AALA202108305252

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 37,416 hours, 14,725 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82497211026
- Part serial: 25403816
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 36,682 hours, 13,592 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPLICATION OF TOGA THRUST FOR TAKEOFF EPR #2 GUAGE DISAPPEARED AND ECAM ENG 2 OVER SPEED PROTECTION AND ENG 2  EPR FAULT DISPAYED  PERFORMED ECAM ACTIONS AND QRH FOLLOW UP. AN ABORTED TAKE OFF WAS ACCOMPLISHED AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE REPLACED THE #2 ENGINE ELECTRONIC CONTROL UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 73-22-34-400-010
